Higher anxiety when starting Zoloft?
- 25 Jul 2011 by turkee25
- 23 November 2017
- xanax, zoloft, headache, anxiety, generalized anxiety disorder
im on day 6 of starting zoloft, and seems like my anxiety has been a little higher the past few days,and a headache everyday is that normal?
i think it is.and thats why they gave me the xanax to take to help with the side effects, i only took a .25 during the day the past 3 days,and the other half at night to sleep (been taking it at night for about 2 weeks now,but didnt take it during the day at all until 3 days ago) im praying its not a sign that the meds arent working.
girl, what am I going to do with you LOL. So the zoloft isn't working yet, its not been long. But the xanax isn't helping either? Is ther something that is keeping you upset, any drama or anything like that?. get in touch with DzooBaby, she is a nurse. Iam too but when I had my breakdown I lost alot of my memory of my nursing. But DzooBaby will help you. Vonnie
lol vonnie... oh the xanax works but i was just wondering if other had higher anxiety as a side effect when starting the meds.
your my girlfriend<3
As Von said, those are indeed horrid side effects from that med. Perhaps the Xanax will help until you can get on a different med if Zoloft is not the one for you.
I personally find Xanax to be a "wonder drug" when it comes to horrifying anxiety.
Praying you are feeling better very soon. Perhaps an older antidepressant that has a calming effect like an SNRI (serotonin, norepinephrine reuptake inhibitor) would benefit you? Something like Pamelor or a newer SNRI, they really seem to help with anxiety!
Best wishes turkee25,
sweet lemon (p.s. don't be afraid to take the Xanax... how much did your doc prescribe??? )
I have taken Zoloft but about the length of time you have surrently taken it, It usually takes sometimes upward of several weeks for it to form a bllod level and have the desired effect, I was so nervous and experienced panic with it (it's been a long time ago but one of those things you don't forget) If I remember Zoloft gave me a really dry mouth, I think it might have worked if I had given it more time, the doctor prescribed xanax for me which did seem to help, it sems to help especially when you also have panic attacks, I don't experience the severity of those problems that I had a long time ago (mine now have to do with chronic pain/neuromusclar problems aggravated by having polio. I still am prescribed Xanax but I don't take more than I absolutely have to because I am afraid it might get to where my body will adjust and not respond to it.
you can give this some more time if you can tolerate the symptoms if they are too difficult then maybe you need to call and ask the nurse to have the doctor return your call. Everyone is different but it may be that it's the Zoloft most people tolerate Xanax fairly well but of course it may be that you are the exception to the rule. I hope things start to improve, I wish you the very best.
Hi Turkee25, I to are on zoloft, i was originally prescribed zoloft back in 2001 for anxiety/panic disorder and it seem to help but then after 7 years on it it stopped working, well i dont know if it was the meds or what i was going through. In 2007 i had my son and suffered from post partum depression and then 3 mos later my husband was diagnosed with colon cancer, we had to close our business, look for a job, etc and it seemed to much for me to handle, they put me on welbutrin but it made me very anxious, so my dr prescribed efexor it seemed to work but i havent been myself since 2007. Dr switched me to prystiq and OMG, i took a turn for the worse. I just got put back on zoloft about a month ago and i am starting to feel normal, although, like you, i have anxiety. Dr gave me clonozapan for the anxiety but i hate taking it. I guess i want to control my anxiety myself, but i dont know if its doing more harm than good. Anyway, I hope that this helps. hang in there!!
so i just called the psychiratrist and asked them about the higher anxiety, the nurse said that she never heard of that before and that if i still felt that way on thursday to call them back. that made me not happy. actually worries me a little. she said she was going to leave a note for the dr, so i guess he is supposed to call back, i dunno. how could have never heard of it? from whati have read online it seems pretty common, now it makes me feel like the meds arent going to work and/or they might change it. wtf...
actually just talked to the dr he said its normal and if i could stick it out that he thinks i will be just fine, i told him about all my friends (you guys) that have taken it said the same thing and he said yes its a normal thing, stupid girl.
so i will stick through it for now unless it gets to point that its too mucha nd i will call again but i think i will be ok!
turkee, justwanted to ck on you today and see how things are going. Hope you are getting better. I still can't send a private question, not on your friends list. Have a good day. Vonnie
so today is day 12 and i took the pill almost an hour ago and seems like my anxiety is higher today, i feel jittery,hands sweaty,and nervous for no reason. it sucks.
so today is 2 weeks since i started taking the zoloft. and i just took my first 50mgs. i go and see the therapist later this afternoon. hoping the next few weeks will be smooth sailing and i will start to see some kind of benefits from these meds
seems like the time (several years ago I took the combination of Zoloft and Xanax) even then the xanax seemed to help, I noticed then that the Zoloft made me anxious and I agree with you I think they gave the xanax to try and cut the edge off of it. Now you keep on hanging on as I've said before I think the Xanax is a good medication, I think Zoloft also works for many people it's hard to ho through all of this you want so bad (I know I did) for all the anxiety to get better and seems like you have those thoughts creep in that maybe it's not going to work or they haven't started to help you just hang on and remeber those of us who have experienced this are here and want to help you to get through this and do everything that we can.You know I think it helps an awful lot to just be able to talk to others who have experienced this you don't feel left out there all alone and I know it helps to put a voice to what you feel and identify it with others who do understand.
I am on day 1 and it seems the anxiety comes and goes and I get cold chills that also comes and goes! I take Zoloft 50mg in the am but it makes me too tired so I am switching it to night tomorrow. I am also on buspar 10mg 3 times a day but the buspar just isnt quite kicking the anxiety... it comes and goes. But only anxiety kicks up is when my cold chills come about because it makes me worry... Any suggestions? Thanks hope all is well!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 22 Dec 2009 • 3 answers
Posted 12 Aug 2011 • 4 answers
Posted 18 May 2012 • 4 answers
Posted 27 Mar 2014 • 6 answers